# SDR USAA980189

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 5240 · Service Doors
- Part: Frame
- Condition: Cracked
- Location: Service Doorway
- Part time: 40,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK IN DOOR FRAME CUTOUT JUST BELOW DOOR CENTERING FITTING (ON DOOR) FORWARD SERVICE DOOR.  INSTALLED DOOR FRAME REPAIR, REPAIRED PER SRM 52-20-1, 51-40-3.  (M)
